Periodicity and stability in neutral nonlinear dynamic equations with functional delay on a time scale
MetadataShow full metadata
Let T be a periodic time scale. We use a fixed point theorem due to Krasnosel'skiĭ to show that the nonlinear neutral dynamic equation with delay xΔ(t) = -α(t)xσ (t) + (Q(t, x(t), x(t - g(t)))))Δ + G(t, x(t), x(t - g(t))), t ∈ T, has a periodic solution. Under a slightly more stringent inequality we show that the periodic solution is unique using the contraction mapping principle. Also, by the aid of the contraction mapping principle we study the asymptotic stability of the zero solution provided that Q(t, 0, 0) = G(t, 0, 0) = 0.
CitationKaufmann, E. R., & Raffoul, Y. N. (2007). Periodicity and stability in neutral nonlinear dynamic equations with functional delay on a time scale. Electronic Journal of Differential Equations, 2007(27), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.